# SDR 9709171148

- Difficulty date: May 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148US
- Make and model: Doug DC-10-40
- Aircraft serial: 46757
- Engine: Pwa JT9D20J
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL WITH POWER APPLICATION, THE NR 3 ENGINE COMPRESSOR STALLED.  TAKEOFF WAS ABORTED WITH NO ENGINE LIMITS EXCEEDED.  SECOND TAKEOFF WITH SLOWER POWER APPLICATION WAS NORMAL.  MAINTENANCE VISUALLY INSPECTED ENGINE PER MM 71-00-00.  NO DEFECTS WERE NOTED.  FOLLOW UP BOROSCOPE FOUND NO DAMAGE.  PART CAUSING PROBLEM TO BE DETERMINED.
